# SDR SWAA2025042125873

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,391 hours, 35,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Megaphone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MEGA PHONE INOP<[01] R/R'D FWD MEGA PHONE BATTERIES AS PER AMM 25-64-00. OPS CK GOOD.
